# SDR AALA991097

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 2d
- Stage of operation: LD
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 99 - DURING LANDING ORD, A FLASH AND SPARKS WERE OBSERVED IN THE AREA OF THE L-1 DOOR AND THE AREA ABOVE THE CREDENZA AT SEAT 2D.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPAIRED CHAFFED FORWARD GALLEY POWER WIRE, REPAIRED CHAFFED FORWARD FLIGHT ATTENDANT 02 MODULE WIRE.  REPAIRED CHAFFED FORWARD GALLEY BALLAST WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
